# SDR FDEA202407120989

- Difficulty date: July 12, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 75,901 hours, 28,556 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N87112
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSPECTION PER EO F-5310-E0329085 D P6 STEP: 3 CRACK WAS FOUND AT FRAME 1640, S-14 RT. COMPLIED WITH FEDEX E.A.#: F-5310-T0379544 (P1), TITLE: FUSELAGE-MAINFRAME- STA 1640 RH -   TYPICAL FRAME SPLICE REPAIR BETWEEN STRINGER S-9R AND S-20R.
